# SDR LR7A2022012803079

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 40,597 hours, 25,211 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION FOUND PIECE BROKEN OUT OF RING SEGMENT IN THE NOSE LANDING GEAR, AT A HARD STAND OFF.  FS141 RBL74 WL184 / REPAIRED IAW SMP 581 51-140-21 .    LP 97236.
